# SDR CALA2022062901610

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 88,479 hours, 34,870 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Connector
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Eng #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

''ENG FIRE EXTING-DISCH'' LIGHT OF ''AGENT 1'' ILLUMINATED WITHOUT FIRING BOTTLE 1. ENG 2 PER CREW, LIGHT CAME ON AT TAKEOFF AND EXTINGUISHED ON LANDING. FOUND CONNECTOR 6WE2-A LOOSE. REMOVED CONNECTOR, VERIFIED LIGHT CAME ON, SECURED CONNECTOR VERIFIED LIGHT WENT OFF. OK TO CONTINUR PER TOMC - OSCAR.
